Alert archive / New York / Coastal Flood Statements in 2015
Coastal Flood Statement 13, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Dec 29, 2015, 4:07 AM EST for Greater Bridgeport Planning Region, Connecticut; 5 counties in New York. It took effect at Dec 29, 2015, 9:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2015, 4:07 AM EST (09:07 UTC)
- In effect from
- Dec 29, 2015, 9:00 AM EST
- Expired
- Dec 29, 2015, 3:00 PM EST
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Nassau County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 74 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
076 WHUS41 KOKX 290907 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 407 AM EST TUE DEC 29 2015 ...MINOR COASTAL FLOODING POSSIBLE TODAY... NYZ075-178-179-291700- /O.NEW.KOKX.CF.Y.0015.151229T1400Z-151229T1700Z/ KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 407 AM EST TUE DEC 29 2015 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO NOON EST TODAY. * LOCATIONS...THE BACK BAYS OF LONG ISLAND. * TIDAL DEPARTURES...AROUND 2 TO 2 1/2 FT ABOVE ASTRONOMICAL. * TIMING...LATE THIS MORNING AROUND HIGH TIDE. * IMPACTS...MINOR COASTAL FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR ADJACENT PROPERTIES DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASH-OVER NEAR TIME OF HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && ...SOUTH SHORE BAYS WATER LEVELS FOR TODAY... COASTAL............TIME OF......FORECAST TOTAL.....FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.......CATEGORY.. .................................(MLLW/NGVD)................. E ROCKAWAY INLET NY.1004 AM........6.1.............MINOR..... FREEPORT GAUGE NY...1057 AM........5.5/4.7.........MINOR..... JAMAICA BAY NY......1059 AM........7.8.............MINOR..... $$ NYZ074-291700- /O.NEW.KOKX.CF.S.0013.151229T1400Z-151229T1700Z/ RICHMOND (STATEN ISLAND)- 407 AM EST TUE DEC 29 2015 ...ISOLATED MINOR COASTAL FLOODING THIS MORNING... * LOCATIONS...COASTLINE OF STATEN ISLAND * TIDAL DEPARTURES...AROUND 2 FT ABOVE ASTRONOMICAL. * TIMING...LATE THIS MORNING AROUND HIGH TIDE. * IMPACTS...SOME VERY MINOR COASTAL FLOODING OF THE MOST VULNERABLE LOCATIONS. ROADS WILL REMAIN PASSABLE. $$ CTZ009-NYZ071-073-176-177-291715- /O.NEW.KOKX.CF.S.0013.151229T1700Z-151229T2000Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS- NORTHERN NASSAU- 407 AM EST TUE DEC 29 2015 ...ISOLATED MINOR COASTAL FLOODING EARLY THIS MORNING... * LOCATIONS...COASTLINES OF THE WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...AROUND 2 FT ABOVE ASTRONOMICAL. * TIMING...EARLY THIS AFTERNOON AROUND HIGH TIDE. * IMPACTS...SOME VERY MINOR COASTAL FLOODING OF THE MOST VULNERABLE LOCATIONS. ROADS WILL REMAIN PASSABLE. $$ PW
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Dec 29, 3:55 AM EST, 12 minutes earlier.
Area forecast discussion, Dec 29, 3:55 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
355 AM EST TUE DEC 29 2015
.SYNOPSIS...
LOW PRESSURE APPROACHES FROM THE SOUTH AND MOVES TO THE EAST LATER
TODAY. WEAK HIGH PRESSURE BUILDS TONIGHT. A FRONTAL SYSTEM
APPROACHES ON WEDNESDAY AND MOVES THROUGH WEDNESDAY NIGHT INTO
THURSDAY MORNING. HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST
THURSDAY THROUGH THE UPCOMING WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY THIS MORNING...EXPECT A SURGE OF WARMER AIR TO ADVECT
ACROSS THE AREA ALOFT...WHICH WOULD CHANGE ANY FROZEN PRECIP TO
LIQUID. WITH NE WINDS AND STILL CHILLY SUB FREEZING TEMPS...WILL
MAINTAIN CURRENT ADVISORIES...AND ACTUALLY WILL EXTEND SOUTHERN
ADV TIL 8 AM.
OTHERWISE...MODERATE TO POSSIBLY HEAVY AT TIMES PRECIP LOOKS TO
TAPER OFF DURING THE AFTERNOON AS THE WARM FRONT APPROACHES AND SFC
LOW PASSES JUST SOUTH OF LONG ISLAND. DRIER AIR ALOFT MOVES IN...AND
EXPECT ANY LINGERING RAIN TO BE LIGHT AND SPOTTY.
TEMPS WILL BE TRICKY DUE TO PRESENCE OF COASTAL FRONT...AND READINGS
COULD RANGE FROM THE 50S NEAR THE COAST TO THE UPPER 30S NW ZONES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
RIDGING ALOFT BUILDS BEHIND WEAK SHORTWAVE THAT PASSES WELL TO
THE NORTH AND EAST. SFC HIGH PRESSURE BUILDS. DRY WEATHER IS
EXPECTED THROUGH THE NIGHT AND INTO WEDNESDAY.
IN THE DEEP SW FLOW...WEAK ENERGY WILL MOVE OUT OF THE GULF STATES
AND SHOULD TRACK TOWARD THE MID ATLANTIC. SFC LOW AND FRONTAL
BOUNDARY IS EXPECTED TO APPROACH...AND ANOTHER ROUND OF RAIN IS
FORECAST. GENERALLY LIGHT AMOUNTS ARE FORECAST...BUT LIKELY POPS
WARRANTED LATE WEDNESDAY AND INTO WEDNESDAY NIGHT.
TEMPS REMAIN ABOVE SEASONAL NORMS PER MOS BLEND.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MODELS ARE IN OVERALL GOOD AGREEMENT WITH THE SYNOPTIC PATTERN
AND SENSIBLE WEATHER THROUGH NEXT WEEKEND.
ANOMALOUSLY STRONG RIDGE OF HIGH PRESSURE OVER THE WESTERN
ATLANTIC BREAKS DOWN WEDNESDAY AND THURSDAY AS HEIGHTS ON ACROSS
WESTERN NORTH AMERICA BEGIN TO RISE. HEIGHTS FALLS ARE MODELED TO
OCCUR OVER THE REGION WEDNESDAY AS SEVERAL SHORTWAVES ROUND THE
TROUGH ACROSS THE CENTRAL STATES. A FRONTAL SYSTEM APPROACHES
WEDNESDAY AND WILL MOVE THROUGH WEDNESDAY NIGHT INTO THURSDAY.
MUCH OF THE DAY WEDNESDAY SHOULD BE DRY WITH JUST INCREASING
CLOUDINESS. TEMPERATURES WILL BE WELL ABOVE NORMAL IN THE UPPER
40S AND LOWER 50S. POPS INCREASE TO CHANCE IN THE AFTERNOON AND
THEN LIKELY WEDNESDAY EVENING. A WEAK WAVE DEVELOPS ON THE FRONT
AS IT IS MOVING THROUGH. MUCH OF THE RAIN WILL BE LIGHT WITH A FEW
TENTHS OF AN INCH ON AVERAGE ACROSS THE REGION...HIGHEST ACROSS
SOUTHERN ZONES.
THE FRONT MOVES OFFSHORE THURSDAY MORNING WITH DRY CONDITIONS
RETURNING. TEMPERATURES WILL STILL BE ABOVE NORMAL IN THE UPPER
40S AND LOWER 50S. COLD ADVECTION INCREASES LATE THURSDAY INTO
THURSDAY NIGHT WITH READINGS FALLING INTO THE UPPER 20S INLAND TO
THE MIDDLE AND UPPER 30S NEAR THE COAST.
THE OVERALL HEMISPHERIC PATTERN IS MODELED TO UNDERGO SOME
CHANGES AS AS WE BEGIN 2016 FROM WHAT HAS BEEN OBSERVED FOR THE
LAST FEW MONTHS OF 2015. DETERMINISTIC AND ENSEMBLE GUIDANCE ARE
IN GOOD AGREEMENT WITH THE PNA CONTINUING TO TREND POSITIVE AND
THE AO GOING NEGATIVE INTO THE THE NEW YEAR. THE NAO ALSO IS
TRENDING TOWARDS NEUTRAL. WHAT THIS MEANS FOR THE TRI-STATE AREA
IS A BETTER PROBABILITY FOR NEAR NORMAL AND POSSIBLY BELOW NORMAL
TEMPERATURES TO START THE NEW YEAR.
FOR FRIDAY INTO THE WEEKEND...DRY CONDITIONS ARE FORECAST WITH
HIGH PRESSURE CENTERED OVER THE CENTRAL STATES BUILDS INTO THE
REGION WITH A NW FLOW BOTH AT THE SURFACE AND ALOFT. THIS WILL
HELP TO USHER IN MORE SEASONABLE AIR BY NEXT WEEKEND. CHANCES ARE
ALSO INCREASING FOR NIGHTTIME TEMPERATURES TO FALL BELOW FREEZING
FOR THE FIRST TIME IN NEW YORK CITY THIS WINTER SEASON.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
A WARM FRONT APPROACHES TONIGHT. LOW PRESSURE DEVELOPS ALONG THE
FRONT AND PASSES OVER OR JUST SOUTH OF LONG ISLAND ON TUESDAY.
MIXED P-TYPE STILL OCCURRING ACROSS THE TERMINALS...ALTHOUGH
WARMING IN THE LOW LEVELS WILL CONTINUE SO AM GIVING COASTAL
TERMINALS ANOTHER 2 HOURS TO CHANGEOVER TO PLAIN RAIN. COASTAL
TERMINALS WILL BE THE FIRST TO CHANGE OVER WITH AN INCREASING ELY
FLOW. KSWF MAY NOT COMPLETELY CHANGEOVER UNTIL MORNING. LOW
CONFIDENCE REMAINS IN THE EXACT CHANGEOVER TIMES AND COULD BE A
FEW HOURS OFF.
GENERALLY MVFR CONDS PREVAILING AS OF 05Z...WITH IFR/LIFR EXPECTED
07Z TO 11Z WITH PCPN INTENSITY INCREASING. EXPECT BIG IMPACTS AT
THE NYC TERMINALS FOR THE MORNING PUSH AS THE WORST CONDS AND
STRONGEST WINDS WILL BE ARRIVING AND CONTINUING UNTIL AROUND MID
MORNING OR SO. REMOVED LLWS WITH SUCH STRONG WINDS AT THE SFC AND
THE 50KT WINDS NOW EXPECTED TO BE ABOVE 2K FT. COULD BE MARGINAL
AT KISP AS THESE HIGHER WINDS PASS JUST S OF LONG ISLAND SO LEFT
IT IN THERE.
RAIN TAPERS OFF W TO E DURING THE AFTN WITH CONDS GRADUALLY
IMPROVING LATE.
THE OTHER AREA OF UNCERTAINTY IS IN THE WIND FORECAST AS THE WAVE
OF LOW PRES PASSES OVER OR JUST S OF LONG ISLAND TUE AFTN. THE
EXACT TRACK OF THIS WILL DETERMINE WHETHER THE WINDS VEER OR
BACK.
.OUTLOOK FOR 06Z WED THROUGH SAT...
.TUE NIGHT-WED MORNING...MVFR TO LOCALLY IFR POSSIBLE IN FOG.
.WED AFTERNOON-THU AFTERNOON...MVFR OR LOWER DEVELOPING LATE WED
IN RAIN.
.THU NIGHT-SAT...MAINLY VFR.
&&
.MARINE...
PRES GRADIENT CONTINUES TO TIGHTEN BETWEEN HIGH PRES PASSING
NORTH OF THE WATERS AND LOW PRES APPROACHING FROM THE WEST. GALE
WARNINGS REMAIN EFFECT.
BY AFTERNOON...PRES GRADIENT SLACKENS QUICKLY AS LOW PRES PASSES
JUST SOUTH OF LONG ISLAND. CONDS WILL FALL BELOW SCA LEVELS ON THE
SOUND/HARBOR/BAYS BY TUESDAY AFTERNOON...BUT WINDS/SEAS WILL
CONTINUE TO BE ABOVE SCA CONDS ON THE OCEAN WATERS AND SCA WILL
LIKELY BE NEEDED FOR THE OCEAN THROUGH TUESDAY NIGHT.
A PERIOD OF WINTRY WEATHER WILL DEVELOP THIS EVENING BEFORE
CHANGING TO PLAIN RAIN AFTER MIDNIGHT TONIGHT. PRECIP MAY BE
SLOWER TO CHANGE ON THE NORTH SHORE OF LI SOUND. MODERATE TO HEAVY
RAIN AND FOG WILL DEVELOP FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON...AND THEN SHOWERS TAPER OFF BY EVENING.
ANOTHER FRONTAL SYSTEM APPROACHES WEDNESDAY AND MOVES ACROSS THE
WATERS WEDNESDAY NIGHT INTO THURSDAY MORNING...HOWEVER THE OVERALL
PRESSURE GRADIENT IS WEAK AND WINDS ARE LIKELY TO STAY BELOW SCA
LEVELS. SEAS ON THE OCEAN ARE LIKELY TO START OFF ABOVE SCA LEVELS
WEDNESDAY AND THEN SLOWLY SUBSIDE INTO THURSDAY.
HIGH PRESSURE BUILDS FROM THE WEST LATER THURSDAY INTO THE WEEKEND
WITH A SLOWLY STRENGTHENING PRESSURE GRADIENT. WINDS AND SEAS ON THE
OCEAN MAY APPROACH LEVELS ON FRIDAY AND SATURDAY. NON OCEAN WATERS
ARE LIKELY TO SEE CONDITIONS STAY BELOW SCA.
&&
.HYDROLOGY...
TOTAL RAINFALL OR LIQUID EQUIVALENT OF AROUND AN INCH EXPECTED
BEFORE THE PRECIPITATION TAPERS OFF THIS AFTERNOON. ONLY MINOR
PONDING OF WATER IN URBAN/POOR DRAINAGE AREAS IS EXPECTED AT THIS
TIME.
NO SIGNIFICANT RAINFALL GREATER THAN 0.50 INCHES IS FORECAST
WEDNESDAY THROUGH NEXT WEEKEND.
&&
.TIDES/COASTAL FLOODING...
BASED ON LATEST TRENDS...WILL ISSUE A
COASTAL FLOOD ADVISORY FOR PORTIONS OF THE BACK BAYS OF LONG ISLAND.
EXPECT LOCATIONS AROUND FREEPORT AND THE ROCKAWAYS TO APPROACH OR
SLIGHTLY EXCEED MINOR CSTL FLOODING BENCHMARKS LATE THIS MORNING.
NEAR RARITAN BAY...AND ACROSS THE WESTERN PORTION OF THE LONG ISLAND
SOUND...MINOR CSTL FLOODING BENCHMARKS WILL BE APPROACHED...THUS
WILL ISSUE A CSTL FLOOD STATEMENT FOR THESE LOCALES. HIGH TIDE IS
LATE MORNING INTO EARLY AFTERNOON.
MINOR ATLANTIC OCEAN BEACH EROSION IS ALSO POSSIBLE FROM AN E TO W
SWEEP OF 5 TO 7 FT SURF AND THE HIGHER WATER LEVELS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
CTZ005>008.
WINTER WEATHER ADVISORY UNTIL 8 AM EST THIS MORNING FOR CTZ009-
010.
NY...WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
NYZ067>070.
WINTER WEATHER ADVISORY UNTIL 8 AM EST THIS MORNING FOR NYZ071.
COASTAL FLOOD ADVISORY FROM 9 AM THIS MORNING TO NOON EST
TODAY FOR NYZ075-178-179.
NJ...WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
NJZ002.
WINTER WEATHER ADVISORY UNTIL 8 AM EST THIS MORNING FOR NJZ004-
103-104.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ340-345-350-
353-355.
GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ338.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR ANZ330-335.
&&
SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...DS
AVIATION...GOODMAN
MARINE...GOODMAN
HYDROLOGY...PW
TIDES/COASTAL FLOODING...PWHazardous weather outlook, Dec 28, 3:25 PM EST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 325 PM EST MON DEC 28 2015 CTZ005>008-NJZ002-NYZ067>070-292300- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 325 PM EST MON DEC 28 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ011-012-NJZ006-105>108-NYZ072>075-078>081-176>179-292300- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-HUDSON-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 325 PM EST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009-010-NJZ004-103-104-NYZ071-292300- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-EASTERN PASSAIC-WESTERN BERGEN- EASTERN BERGEN-SOUTHERN WESTCHESTER- 325 PM EST MON DEC 28 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-292300- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 325 PM EST MON DEC 28 2015 ...GALE WARNING IN EFFECT UNTIL 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 4:07 AM EST | Coastal Flood Advisory | OKX | Kings, Nassau, Queens | 8 hr |
| Dec 29, 6:36 AM EST | Small Craft Advisory | OKX | 3 hr | |
| Dec 29, 12:01 PM EST | Small Craft Advisory | OKX | 3 hr | |
| Dec 29, 3:13 PM EST | Small Craft Advisory for Hazardous Seas | OKX | 24 hr |
Nearby
Coastal Flood Statements in New York, 2015Coastal Flood Statements in Connecticut, 2015Every coastal flood statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.